MathSciNet Relay Station
MathSciNet bibliographic data
MR2845299 62H05 (60E05 62E10)
Perlman, Michael D.; Wellner, Jon A. Squaring the circle and cubing the sphere: circular and spherical copulas. Symmetry 3 (2011), no. 3, 574–599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement